# SDR DHL2003802529

- Difficulty date: November 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3755028504
- Condition: Cracked
- Location: Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK CLIP CRACK 4.000, STA XRS 22.750 BETWEEN S-5L AND REAR SPAR.  REMOVED CRACK CLIP AND INSTALLED A NEW ONE AT STA XRS 22.750, BETWEEN S-5L AND REAR SPAR (NR 2 MAIN TANK) IAW SRM 51-1-20D PG 21, 9 REFER TO NR 1467 FOR LEAK CHECK.
